# SDR 08FDEA04077

- Difficulty date: September 28, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192507
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP TRACK I/B EDGE OF TOP FLANGE GOUGED APPROX 14" AFT OF REAR SPAR.  BLENDED GOUGE, MATERIAL REMOVED .015 WITHIN LIMITS.  MAGNETIC PARTICLE INSPECTED, FLAP PEENED REWORKED AREA, APPLIED ALODINE & PRIMED REF EA 7-5750-118300 P2 PART 1 CLASSIFIED AS A MINOR REPAIR.
